# SDR UIEA2024022100106

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: None
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION- DURING PERFORM SB 4453A087 PART 2, AT L/H STA 340 UPPER DECK FLOOR BEAM STRAP HAVE 1 EA FASTENER CAN'T REMOVED.( 1) PERFORM JOB IAW EI T2024A53M-246, SEQUENCE A REV 0 2) ACCOMPLISHED EI T2024A53M-246, REV 1 3) JOB COMPLETED AND COND CHK NML. )
